MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYMMETRY; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION SYMMETRY; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 23295
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon ruptured occurred.A 4.0mm x 2.4mm x 90 symmetry balloon catheter was advanced for dilatation.However, during the inflation, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
SYMMETRY
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8579531
Report Number2134265-2019-04836
Device Sequence Number13849862
Product Code LIT
UDI-Device Identifier08714729181774
UDI-Public08714729181774
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Model Number23295
Device Catalogue Number23295
Device Lot Number0022952163
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1